# SDR ASAA2024122454800

- Difficulty date: December 24, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 61,025 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A315193
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION AT STR 10L FROM STA 727A TO STA 727B. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAI TO FUELAGE SKIN PANEL 146A3151-93 AT STA 727A TO 727B STGR 10L IAW EA 800-53EA-28017 REV00. SRXR430X.
